# SDR FDEA201407161819

- Difficulty date: July 16, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1721 LONGERON 12 FRAME FOUND DENTED.  FRAME REPAIRED PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 56 REPETITIVE INSPECTION REQUIRED-INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-  07   REPAIR 2 TABLE 201 REVISION 56.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
